Show simple item record

dc.contributor.authorMarik, Robert ( Orcid Icon 0000-0001-7109-1526 )
dc.contributor.authorPribylova, Lenka ( Orcid Icon 0000-0002-9027-4333 )
dc.date.accessioned2021-07-20T15:05:38Z
dc.date.available2021-07-20T15:05:38Z
dc.date.issued2006-09-08
dc.identifier.citationMarik, R., & Pribylova, L. (2006). An age-structured model of cannibalism. Electronic Journal of Differential Equations, 2006(106), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13979
dc.description.abstractWe investigate the predator-prey model with cannibalism in the predator population, suggested by Magnusson [5] in 1995. We explore the model by a theory of bifurcations, based mainly on the results of Bautin. Among others, we show that the limit cycle appearing in the model due to the Andronov-Hopf bifurcation may be stable or unstable.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectCannibalismen_US
dc.subjectPredator-preyen_US
dc.subjectHopf bifurcationen_US
dc.subjectLyapunov coefficienten_US
dc.titleAn age-structured model of cannibalismen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record